default search action
"Fritz Carlson's inequality for fuzzy integrals."
Josefa Caballero, Kishin B. Sadarangani (2010)
- Josefa Caballero, Kishin B. Sadarangani:
Fritz Carlson's inequality for fuzzy integrals. Comput. Math. Appl. 59(8): 2763-2767 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.